# SDR DALA2016061604851

- Difficulty date: June 15, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 57,253 hours, 23,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring Assy
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2L DOOR SLIDE CHANGE FOUND GIRT BAR SPRING CLIP BROKEN.  REPLACED GIRT BAR IAW WC REQUIRED INSPECTION ITEM COMPLETED.
